# SDR DALA1213021503

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 90,295 hours, 17,975 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T10531
- Part serial: 000292
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT EXT UPPER WEDGE SURFACE DENTED.  REPAIR DATA REFERENCE B767-300 SRM 57-43-02 REPAIR 1 AND THE REPAIR INSTRUCTIONS REFER B767-300 SRM 51-70-10 REPAIR 2 FIG 203.
